Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taken Azithromycin. Coughing yellow stuff

hi doctor for the past one week i have had fever head aches sore throat ear pain and pain in my right side of neck. I cough light yellow and sometimes light green mucus . last week i took azithromycin 500 mg for a week, its generic not the original one. this week im still coughing yellow stuff but no headaches or fever. please assist
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
its looking to be a mixture of UPPER airway cough syndrome .NOW at present you have got cough with yellow and light green sputum.are you a smoker?have you got sinus tenderness?have you got any history of travel?did you have excess intake of cool drinks,cool water,got wet in rain?you can send your sputum for culture and sensitivity?have you got postnasal drip?you can undergo chest x ray pa view along with routine blood tests.your light green sputum is suggestive of pseudonomonas infection.better u start drugs acting against pseudomonas
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor